I began using Tretinoin .025% cream approximately 10 weeks ago when it was prescribed to me by my dermatologist. So far, my skin is continuing to get worse, which is extremely frustrating. Should I continue the use of it? I've heard that by the end of the third month of using this product, results can be seen. I have maybe 50 closed comedones mainly on my forehead, but also on my cheeks and chin. Before starting Tretinoin, my skin only had 2-3 pimples at a time. Also, I began using Doxycyline Hyclate (200 mg a day) about two weeks ago, and I use Clindamycin Phosphate Lotion in the mornings. Nothing seems to be working. Thank you for your help!
I know this is frustrating! Often skin will get worse before it gets better. This is all the crap in the pores making its way out. The antibiotic will help kill bacteria and the topicals will help and also they open the pores so often you get more breakouts before they get better. This is good though. It means your body is getting rid of the toxins and flushing the pores clean. Be diligent in keeping your skin clean and exfoliated by gently scrubbing with a clean freshly laundered wash cloth. Dont scrub hard because it will just aggravate your skin and be sure to use a fresh, clean laundered wash cloth and not a cloth that has been hanging about in the bathroom gathering bacteria for days. Drink lots and lots of fresh pure water. Water will help to flush the gunk out of your pores by washing you from the inside out.
Dont drink sodas or energy drinks, keep coffee and teas to a minimum because they actually dehydrate you, juices are ok but they are usually higher in sugar and calories. Water is really your best bet. Once you get used to water, it will be what you want when you are thirsty, nothing else! Eat a well balanced healthy diet. Give it time and you will see results. Be sure to use an oil free moisturizer to prevent dry skin. Always, always clean your make up off your skin before you go to bed. Your pores need to be able to "breathe" at night. This is when the body gets rid of toxins so be sure to clean the skin in the am as well. hang in there. Do all of this and be sure to really drink a lot of water-shoot for about a gallon a day and you will see results.
Hello, i used Retin a before and it worked great a month later. I got prescibed retin a and i got it for a cheap price.
You are pretty much in the same boat as me- I have been using tretinoin .025 for almost 11 weeks now and just started taking minocycline over a week ago and my acne is no where near improving. Seeing as you posted this about a month ago are u still currently using the same skin regimen? I feel you, my self-esteem took a toll the past few weeks also-i kept telling myself to be patient but I agree with you - shouldn't we start seeing results by now?
I totally understand your frustration. I've been using retin-A for about 7 weeks by now and although I've seen some improvements here and there in my face, I am still enduring the side effects. I have read so far every single post, blog and review about this treatment and pretty much all the comments are the same. So, I guess our choice is keep using it for the minimum period of time required. In my case is three months. Try to meditate and keep doing what you like the most. Don't stop your life just because of this situation. You are not alone :) I totally understand your feelings and I wish you strength!!! Please keep us posted about your results... I don't know you personally but I am with you in this journey.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.